# SDR IPXA10M58502

- Difficulty date: January 26, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 53,598 hours, 8,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSP TYPE:4C,  REPAIR SURVEY SEQUENCE NR 279-W4-04 RT INBD FLAP LOWER EXISTING REPAIR BTWN STA XIFH 177-183 NOT CORRELATED TO SRM 57-00-01 FIG 7 IS NOT APPLICABLE FOR PRIMARY STRUCTURE ELEMENT.  REMOVE DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW STA SA EA 011-5753-01-A2155 I/R AND EO MD11-5750-36623-A.
